DOI 10.12998/wjcc.v10.i12.3866
Ischemic colitis after receiving the second dose of a COVID-19 inactivated vaccine: A case report.
Аннотация
BACKGROUND
The outbreak of the coronavirus disease 2019 (COVID-19) caused by the severe acute respiratory syndrome coronavirus 2 has been the most important clinical challenge worldwide since January 2020. COVID-19 inactivated vaccines play a crucial role in reducing the rates of morbidity and mortality.
CASE SUMMARY: We presented a 48-year-old woman from Haidian District, Beijing, China who developed ischemic colitis after receiving the second dose of COVID-19 inactivated vaccine. Computed tomography of the abdomen showed edema and bowel wall thickening with hypodensity in the sigmoid colon and descending colon. Colonoscopy revealed hyperemia, edema and erosion of the mucosa with superficial ulceration and a yellow-white coating at the descending colon and sigmoid colon. The symptoms were relieved after 1 wk of receiving pinaverium bromide (50 mg, tid) and aspirin enteric-coated tablets (0.1 g, qd).
CONCLUSION
The possible occurrence of ischemic colitis should be considered after administration of the COVID-19 inactivated vaccines.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.